Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Cheyenne, WY

July 4, 2015Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2015, 8:11 PM MDT for Goshen County, Laramie County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 8:11 PM MDT (02:11 UTC)
Expired
Jul 4, 2015, 9:00 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 55 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
2928 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS55 KCYS 050211
SVRCYS
WYC015-021-050300-
/O.NEW.KCYS.SV.W.0150.150705T0211Z-150705T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 900 PM MDT

* AT 811 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHEAST OF CHUGWATER...OR 33 MILES NORTH OF CHEYENNE...MOVING
  EAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4150 10465 4165 10468 4165 10465 4168 10465
      4178 10432 4151 10426
TIME...MOT...LOC 0211Z 260DEG 13KT 4161 10463 

HAIL...1.50IN
WIND...60MPH

$$

HAMMER
3 follow-up statements
496 
WWUS55 KCYS 050235
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT SAT JUL 4 2015

WYC015-021-050300-
/O.CON.KCYS.SV.W.0150.000000T0000Z-150705T0300Z/
LARAMIE WY-GOSHEN WY-
835 PM MDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LARAMIE AND SOUTH CENTRAL GOSHEN COUNTIES...

AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF MERIDEN REST AREA...OR 35 MILES SOUTHWEST OF TORRINGTON...MOVING
EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE AND SOUTH CENTRAL GOSHEN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4153 10459 4166 10459 4173 10431 4154 10427
TIME...MOT...LOC 0235Z 262DEG 14KT 4161 10448 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
088 
WWUS55 KCYS 050249
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MDT SAT JUL 4 2015

WYC015-021-050300-
/O.CON.KCYS.SV.W.0150.000000T0000Z-150705T0300Z/
LARAMIE WY-GOSHEN WY-
849 PM MDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN LARAMIE AND SOUTH CENTRAL GOSHEN COUNTIES...

AT 848 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MERIDEN REST AREA...OR 32 MILES SOUTH OF TORRINGTON...MOVING EAST
AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LARAMIE AND SOUTH CENTRAL GOSHEN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4154 10446 4166 10445 4169 10430 4154 10427
TIME...MOT...LOC 0248Z 259DEG 13KT 4162 10440 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
912 
WWUS55 KCYS 050256
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
856 PM MDT SAT JUL 4 2015

WYC015-021-050305-
/O.EXP.KCYS.SV.W.0150.000000T0000Z-150705T0300Z/
LARAMIE WY-GOSHEN WY-
856 PM MDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE AND SOUTH
CENTRAL GOSHEN COUNTIES WILL EXPIRE AT 900 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL 
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4154 10446 4166 10445 4169 10430 4154 10427
TIME...MOT...LOC 0251Z 260DEG 13KT 4162 10440 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:43 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 4, 5:43 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT SAT JUL 4 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 406 PM MDT SAT JUL 4 2015

ISOLATED SHOWERS AND TSTMS HAVE BEGUN TO DEVELOP FOR MAINLY AREAS
ALONG AND WEST OF THE LARAMIE RANGE.  A STORM TRIED TO INTENSIFY A
FEW HOURS AGO AS IT MOVED OFF THE NORTH LARAMIE RANGE TOWARD
WHEATLAND...HOWEVER IT WEAKENED CONSIDERABLY.  DO NOT BELIEVE THAT
THE STORMS WILL BE AS STRONG TODAY ALONG THE LARAMIE RANGE WITH A
DRIER AIRMASS IN PLACE.  HOWEVER CAN NOT RULE OUT SOME GUSTY WINDS
WITH A VERY DEEP BOUNDARY LAYER IN PLACE.  THE MAIN AREA OF CONCERN
FOR STRONG TO SVR STORMS WILL BE OVER THE NEBRASKA PANHANDLE THIS
AFTERNOON INTO THE EARLY EVENING.  SPC MESOANALYSIS SHOWS THE SFC
TROUGH ALONG THE WY-NE BORDER WITH MLCAPE OF 2000-2500 J/KG TO THE
EAST OVER THE PANHANDLE.  BULK SHEAR IS AROUND 35 KTS...SO THERE IS
DEFINITELY SOME SVR POTENTIAL FOR STORMS INITIATING ACROSS NEBRASKA.
 THE HRRR DOES SHOW A FEW STORMS DEVELOPING OVER THE PINE RIDGE AND
DAWES COUNTY BY 22Z THAT QUICKLY MOVE SOUTHEASTWARD INTO NORTH
PLATTES CWA.  HAVE SMALL HAIL AND GUSTY WINDS IN THE FCST FOR THE
FAR EASTERN ZONES THROUGH THE EARLY EVENING.  OVERALL IT SHOULD BE A
NICE EVENING OVER THE MAJORITY OF THE REGION.

IT IS STILL LOOKING LIKE CHANCES OF RAIN WILL INCREASE ON SUNDAY AS
A WEAK UPPER LEVEL DISTURBANCE (CURRENTLY OVER SOUTHERN NEVADA)
MOVES NORTHEASTWARD OVER WYOMING.  THERE IS GOOD MONSOONAL MOISTURE
ASSOCIATED WITH THIS FEATURE AND PW VALUES INCREASE TO 1.25-1.50
INCHES ACROSS THE PLAINS BY THE AFTN...WITH AROUND 1 INCH TO THE
WEST OF THE LARAMIE RANGE.  COLD FRONT WILL BE MOVING SOUTHWARD
ACROSS THE CWA DURING THE AFTN.  SOUNDINGS AND INSTABILITY SUGGEST
THAT THERE COULD BE A STRONG STORM WITH SMALL HAIL...HOWEVER A BIT
MORE CONCERNED ABOUT HEAVY RAIN WITH THE DEEP MOISTURE IN PLACE.
STORM MOTIONS OF 20-25 KTS WILL LIKELY BE FAST ENOUGH TO KEEP THE
FLASH FLOOD THREAT LOW...HOWEVER IT IS SOMETHING WE WILL HAVE TO
WATCH.  A GOOD CHANCE OF RAIN WILL CONTINUE INTO EARLY SUNDAY NIGHT
AS THE MIDLVL DISTURBANCE MOVES INTO SOUTHWESTERN SOUTH DAKOTA.
STABLE POST FRONTAL AIRMASS WILL BE IN PLACE ON MONDAY...ESPECIALLY
TO THE EAST OF THE LARAMIE RANGE.  TEMPS WILL BE A GOOD 15-20
DEGREES COOLER.  KEPT LOW STORM CHANCES MAINLY CONFINED TO AREAS
ALONG AND WEST OF THE LARAMIE RANGE.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 406 PM MDT SAT JUL 4 2015

THE SYNOPTIC PATTERN WILL TRANSITION FROM A MORE ZONAL FLOW PATTERN
TO SOUTHWEST FLOW ALOFT THROUGH THE LATTER PART OF THE WEEK. WILL
CONTINUE TO SEE A NUMBER OF DISTURBANCES MOVE OVER THE FORECAST
AREA...WITH THE FIRST WAVE SLIDING EAST ACROSS THE AREA ON TUESDAY.
MOIST SOUTHEASTERLY SFC FLOW WILL INCREASE IN RESPONSE TO THIS WAVE
ON TUESDAY AND WILL ADVECT DEW POINTS OF LOW TO MID 50S INTO EASTERN
PLAINS. STRONG CONVERGENCE ALONG THE LARAMIE RANGE SHOULD INITIATE
CONVECTION IN THE EARLY AFTERNOON IN THIS AREA...WITH A FEW STORMS
LOOKING TO DEVELOP OVER THE EASTERN PLAINS THROUGH THE LATE
AFTERNOON AND EVENING AS WELL. BULK SHEAR IS FORECAST  TO BE IN THE
30 TO 40 KT RANGE SO WOULD NOT BE SURPRISED TO SEE A FEW STORMS
BECOME STRONG. ANOTHER PIECE OF ENERGY WILL MOVE OVERHEAD TUESDAY
NIGHT WITH JET DIFFLUENCE INCREASING OVER WYOMING AS THE UPPER JET
STRENGTHENS OVER THE NORTHERN PLAINS. KEPT SLIGHT CHANCE TO CHANCE
POPS FOR SHOWERS AND T-STORMS TUESDAY NIGHT...WITH THE HIGHER
CHANCES OVER THE MOUNTAINS AND EASTERN PLAINS. WEDNESDAY STILL LOOKS
QUITE SIMILAR TO TUESDAY BUT WITH THE FOCUS FOR STRONGER STORMS
LOOKING TO BE MORE OVER THE NEBRASKA PANHANDLE WHERE DEW POINTS
COULD SPIKE UP INTO THE UPPER 50S. A SHORTWAVE RIDGE WILL BEGIN TO
BUILD OVER THE ROCKIES ON WEDNESDAY NIGHT AND THURSDAY WITHIN
INCREASING SOUTHWEST FLOW ALOFT IN ADVANCE OF AN UPPER LOW MOVING
ACROSS CALIFORNIA. TEMPS WILL RETURN TO WIDESPREAD 80S WITH A FEW
90S EXPECTED ONCE AGAIN FOR THE EASTERN PLAINS ON FRIDAY AS THE
RIDGE MOVES OVERHEAD. SHOULD STILL SEE A CHANCE FOR AFTERNOON
SHOWERS AND THUNDERSTORMS ESPECIALLY OVER THE MOUNTAINS ON
THURSDAY...BUT WARMER AND DRIER AIR MOVING OVERHEAD ON FRIDAY COULD
LIMIT CONVECTION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING)
ISSUED AT 539 PM MDT SAT JUL 4 2015

VFR OVERNIGHT.

FOR SUNDAY...VFR PREVAILS...WITH SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS PRODUCING OCCASIONAL TURBULENCE AND MVFR...SHOWERS AND
THUNDERSTORMS INCREASING IN COVERAGE AFTER SUPPER TIME WITH STORM
STRENGTH DECREASING...AND LOCALIZED MVFR IN THE EVENING IN STRONGER
SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...
ISSUED AT 406 PM MDT SAT JUL 4 2015

MINIMAL FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS.  IT WILL BE
WARM ONCE AGAIN ON SUNDAY BEFORE A COLD FRONT PASSES OVER THE AREA
DURING THE EVENING AND COOLS THINGS DOWN FOR EARLY NEXT WEEK.  THERE
WILL BE A GOOD CHANCE OF WIDESPREAD WETTING RAINS SUNDAY AFTERNOON
THROUGH THE NIGHT ASSOCIATED WITH AN INCREASE IN MONSOONAL MOISTURE
AND A WEAK UPPER LEVEL DISTURBANCE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...ZF
LONG TERM...RJM
AVIATION...RUBIN
FIRE WEATHER...ZF
Hazardous weather outlook, Jul 4, 4:02 PM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT SAT JUL 4 2015

WYZ101>119-052215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
402 PM MDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THOUGH THE EARLY EVENING
OVER SOUTHEAST WYOMING. GUSTY WINDS WILL BE THE MAIN THREAT WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE BY SUNDAY AS A
COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. IT WILL BECOME MUCH
COOLER ON MONDAY BEHIND THE COLD FRONT. THUNDERSTORMS ARE ALSO
EXPECTED EACH DAY THROUGH THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

NEZ002-003-019>021-054-055-095-096-052215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
402 PM MDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EARLY EVENING OVER THE WESTERN NEBRASKA PANHANDLE. SOME OF THE
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS COVERAGE IS EXPECTED TO INCREASE BY SUNDAY AS A
COLD FRONT MOVES SOUTHWARD ACROSS THE REGION. IT WILL BECOME MUCH
COOLER ON MONDAY BEHIND THE COLD FRONT. THUNDERSTORMS ARE ALSO
EXPECTED ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 4, 6:46 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
646 PM MDT SAT JUL 4 2015

WYZ103-105-106-050130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
646 PM MDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY COUNTY UNTIL
730 PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF GARRETT...OR 41 MILES WEST OF WHEATLAND...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARRETT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4193 10584 4211 10587 4220 10541 4193 10537
TIME...MOT...LOC 0046Z 262DEG 14KT 4204 10576

HAMMER
Special weather statement, Jul 4, 7:23 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
723 PM MDT SAT JUL 4 2015

WYZ103-105-050215-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
723 PM MDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CONVERSE AND
NORTHEASTERN ALBANY COUNTIES UNTIL 815 PM MDT...

AT 723 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF GARRETT...OR 40 MILES WEST OF WHEATLAND...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINDY PEAK...FRIEND PARK CAMPGROUND...LARAMIE PEAK AND ESTERBROOK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4212 10579 4229 10583 4242 10541 4212 10534
TIME...MOT...LOC 0123Z 257DEG 12KT 4221 10572

HAMMER
Local storm report, Jul 4, 7:25 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
725 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             7 SSE MELBETA           41.69N 103.47W
07/04/2015  E1.00 INCH       BANNER             NE   STORM CHASER

            REPORT RECEIVED VIA TWITTER. WRIGHTS GAP ROAD COVERED IN
            HAIL. LARGEST QUARTER SIZED.

&&

GCLAYCOM
Special weather statement, Jul 4, 7:29 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
729 PM MDT SAT JUL 4 2015

WYZ108-117-118-050215-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
GOSHEN COUNTY WY-
729 PM MDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARAMIE AND
SOUTHWESTERN GOSHEN COUNTIES UNTIL 815 PM MDT...

AT 729 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF WHITAKER...OR 28 MILES NORTH OF CHEYENNE...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 35 AND
46.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4149 10493 4165 10493 4165 10453 4143 10455
TIME...MOT...LOC 0129Z 270DEG 15KT 4156 10484

HAMMER
Local storm report, Jul 4, 7:45 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             13 N POTTER             41.41N 103.31W
07/04/2015  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

            HAIL COVERS HALF THE GROUND. LARGEST QUARTER SIZED. WINDS
            ESTIMATED 40-45 MPH.

&&

GCLAYCOM
Local storm report, Jul 4, 8:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     MELBETA                 41.78N 103.52W
07/04/2015                   SCOTTS BLUFF       NE   STORM CHASER

            RECEIVED VIA TWITTER. CORN FIELD DESTROYED BY HAIL.

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:01 PM MDTSpecial Weather StatementCYSLaramie29 min
Jul 4, 6:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jul 4, 7:23 PM MDTSpecial Weather StatementCYSPlatte52 min
Jul 4, 7:29 PM MDTSpecial Weather StatementCYSLaramie46 min
Jul 5, 1:17 PM MDTSpecial Weather StatementCYSLaramie28 min
Jul 5, 1:39 PM MDTAreal Flood AdvisoryCYSLaramie3 hr
Jul 5, 1:59 PM MDTSpecial Weather StatementCYSLaramie31 min
Jul 5, 2:25 PM MDTFlash Flood WarningCYSLaramie6 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.